NRAS
22,096 members25,718 posts

Eye injection

Hi all, it’s been a year since I posted regarding my colonoscopy.... all’s well in that department

A new problem has come up. Last week I was having problems with an eye floater and a flash in my left eye peripheral. Went to Ophthalmologist immediately and they started me on a series of eye injections for a bleed in some renegade vessels. Otherwise eyes were healthy.

No problem with 1st injection until 3rd day. I started seeing a bubble like circle that has strands coming off of it. It bothered my vision and is still there. Finally got a call back from Dr. Could be the medication from the injection or an infection in the back of the eye from the injection. I don’t have the classic symptoms for that like pain, eye discharge, or swelling. What I do have is the large floater and some cloudiness.

My question:

Anybody on this site ever have any experience with this problem after Avastin injection? I’m really worried and hope the injection hasn’t made it worse.

Anything you can share would be helpful.

Thank you,

Angelbook1

3 Replies
oldestnewest

Sorry no experience of this. But how brave are you. That sounds like an awful thing to go through. Do you have a drop in eye clinic near you? They are excellent. Usually open from 9-4 for drop in. I used one recently when I got uveitis. I'd be inclined to use this facility if you have one at your local hospital?

2 likes
Reply

Thank you Nettac for your reply. Spent three hours with my retinol gist today. No detachment or tear or infection, thank Goodness! The floaters and cloudiness are due to the bleed I had. After the Injection, the dried blood floated to my retina and caused the problem. It should dissipate on its own. I’m not as brave as you might think. The injections are tiny and your eye is numb, otherwise I’d be crying like a baby!!

Thank you for concern,

Angelbook2

1 like
Reply

Phew...glad to hear all is well. Glad you've sorted that out!

3 likes
Reply

You may also like...